# SDR DALA13031003755

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN, AFT WET AREA, FLOOR SUPPORT HAS  CORROSION ON UPPER SURFACE BS 947-967, RBL 50, MARKED.  MX REMOVED FLOOR SUPPORTS AND INSTALLED NEW FLOOR SUPPORTS IAW SRM 51-40-02.
